# SDR AALA202407110541

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 88,002 hours, 11,485 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stuck
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 2L DOOR AND LOCK STICK ( HAD TO HUMMER LOCK TO SET PAX FREE). MAINTENANCE ADJUST LAV 2L DOOR LOCK OPS CK OK.
